# SDR DL738091121

- Difficulty date: July 6, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 30,267 hours, 12,822 cycles
- Engine time: 26,080 hours, 10,765 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P6143P
- Condition: Leaking
- Part time: 26,080 hours, 10,765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN MID CABIN ABOVE WINGS AT CRUISE.  ALSO VERY STRONG WHEN APU BLEED ON AFTER LANDING.  REMOVED APU FROM ACFT.  INSTALLED NEW APU. PER AMM.   AIR CHECKS GOOD.  RAN ENG AND APU AIR. NO ABNORMAL ODOR NOTED.  ACFT OK FOR SERVICE
